| Catalog Number |
71176007 |
| Medical Device Problem Codes |
Fitting Problem (2183); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, the 2.5mm hex linear driver shaft - long was rounded off and at not engaging screw heads as they should.It is unknown if this happened during surgery; therefore, patient involvement has not been confirmed.
Additional Manufacturer Narrative
Additional information: b4, d4.
Event or Problem Description
It was reported that during surgery, the 2.5mm hex linear driver shaft - long was rounded off and at not engaging screw heads as they should.The procedure was completed using evos small screws.No delay was reported.
Additional Manufacturer Narrative
The device, used in treatment, was not returned for evaluation.The pictures provided were reviewed and could not confirm the stated failure mode.A complaint history review found related failures for the listed batch; this failure mode will be monitored for future complaints for any necessary corrective actions.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.This device is a reusable instrument that can be exposed to numerous surgeries.Damage from prolonged use, misuse or rough handling are likely probable causes of the reported event, therefore, based on the alleged failure and the date when the product was manufactured, a further review of the manufacturing records was not deemed necessary.We recommend that all reusable instruments be routinely inspected for wear and damage and replaced as necessary.Based on this investigation, the need for corrective action is not indicated.Without the return of the actual product involved, our investigation could not proceed.Should the device or additional information be received, the complaint will be reopened.No further investigation is warranted for this complaint; however, we will continue to monitor for future complaints and investigate as necessary.We consider this investigation closed.